# SDR USAASB01074

- Difficulty date: March 6, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Aft Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, W
- Precautionary procedure: A

## Discrepancy

IAH - FLT 744 - ON CLIMB-OUT FROM IAH, CAPTAIN REPORTED THEY COULD NOT GET THE CABIN TO PRESSURIZE.  AT 8,000 FEET, FLIGHT ATTENDANT ADVISED CAPTAIN THAT THE AFT SERVICE DOOR WAS NOT CLOSED.  NO DOOR INDICATION WAS NOTED IN COCKPIT.  FLIGHT RETURNED TO FIELD AT IAH AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT SERVICE DOOR NOT FULLY CLOSED.  CHECK OPERATION OF DOOR.  DOOR CHECKS GOOD.  PRESSURIZED AIRCRAFT.  PRESSURIZATION CHECKS GOOD.  A MEL HAS BEEN ISSUED FOR THE AFT SERVICE DOOR WARNING LIGHT SYSTEM.  (M)
